Issues

 / 

1991

 / 

September

  

Methodological notes


On the linear theory of waves in media with periodic structures

Text can be downloaded in Russian. English translation is available here.
PACS: 62.30.+d, 63.20.Dj (all)
DOI: 10.1070/PU1991v034n09ABEH002477
URL: https://ufn.ru/en/articles/1991/9/g/
Citation: Landa P S, Marchenko V F "On the linear theory of waves in media with periodic structures" Sov. Phys. Usp. 34 (9) 830–834 (1991)
BibTexBibNote ® (generic)BibNote ® (RIS)MedlineRefWorks

Оригинал: Ланда П С, Марченко В Ф «К линейной теории волн в средах с периодической структурой» УФН 161 (9) 201–209 (1991); DOI: 10.3367/UFNr.0161.199109g.0201

© 1918–2019 Uspekhi Fizicheskikh Nauk
Email: ufn@ufn.ru Editorial office contacts About the journal Terms and conditions